Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bubbling feeling in left side heading down to the top of pubic area, varicose vein in testicle. Is it related ?

Hello I am a 38 year old healthy male. I for the last week have been suffering from a strange bubbling feeling in my left side heading down towards the top of my pubic area. I have discovered a bad various vain in my left testical could the two be related. It is not so much painfully but annoying and causing discomfort. Any advice is welcome.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello Stuart.bothwell , greetings from
I have gone through your clinical case scenario and it is inadequate for me to come to an significant conclusion how ever i will try to throw some light on your query . If you are seeing prominent blood vessels / veins and left testicle pains without touching or moving it --then most probably it can be an early case of orchitis or rarely torsion of testis, you need to visit your physician and please get a sonogram done for both your testis and scrotum. I assume the pain is not associated with any trauma as you have not mentioned such in your history. Do you have any problem/ or feel increase in pain while passing urine or stool. Please do not neglect your symptoms and go see a doctor at the earliest. Take care
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor